Alert archive / Missouri / Severe Thunderstorm Warnings in 2002
Severe Thunderstorm Warning 81, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 1, 2002, 12:08 PM CDT. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 1, 2002, 12:08 PM CDT (17:08 UTC)
- Expired
- May 1, 2002, 12:45 PM CDT
- In force
- 37 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 4:00 AM CDT, 8 hours 8 minutes earlier.
Area forecast discussion, May 1, 4:00 AM CDT, 8 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 400 AM CDT WED MAY 1 2002 CONCERNS FOR THIS FCST PD... MDT RISK SVR TSTMS OVR MOST OF CWA TDA/THIS EVE HVY PCPN TEMP FCSTS FOG SFC LOW NOW OVR NRN OK FCST TO DPN AND LIFT NEWD ACRS E CNTRL MO THIS AFTN AND INTO IN TNGT. MODELS STILL DIVERGE AS TO LOCATION OF SFC LOW CNTR AS IT LIFTS ENEWD TWD INDIANA TNGT. ETA STILL FURTHEST SOUTH AND NGM/AVN STILL HOLDING IT FURTHER N. PROB IS THAT DENSE FOG HAS FORMED N OF WRM FNT ACRS SRN THIRD MO. SGFNT SVR WX FCST TO DVLP NR SFC LO AND ALG/NR WRM FRONTAL BOUNDARY. SPC HAS OUTLOOKED MOST OF CWA IN MDT RISK FOR TDA AND TNGT. THIS FOG DVLPMT HAS COMPLICATED MATTERS AS ELY FLOW N OF LOW WL TEND TO HOLD IT IN AND MID/HI CLDS BEGINNING TO DEVELOP OVR WRN MO OVERHEAD TO EXASTERBATE THE PROBLEM. CURRENT PRES FALLS STILL IN OK NEAR LOW AS IT BEGINS TO DEEPEN SLOWLY. MODELS ALL DVLP PCPN IN COLD AIR OVR NRN MO/CNTRL IL TDA AND THIS EVE BUT DO LITTLE IN THE WARM AIR...HWVER COND WILL CONTINUE TO HEAT UP AND DEVELOP W/TIME TDA. HAVE OPTED TO FOLLOW AVN MODEL AGAIN TODAY AND ALLOW WRM FNT TO LIFT NWD AS LOW DEEPENS NEWD. PROB IS WHAT TO DO WITH FOG/LOW CLDS N OF LOW. LOOKS LIKE THIS MAY LIFT NWD INTO E CNTRL MO/SRN IL FOR AWHILE THIS MRNG. HV MODIFIED TEMPS DOWN A BIT DUE TO COLD AIR PLACEMENT AND THE EWD ORIENTATION OF LLJ. OFFICE HAS SET UP A STAFFING PATTERN FOR SGFNT SVR WX EPISODE THIS AFTN/EVE. NEXT THING IS HVY PCPN. FLOOD GUIDANCE LESS THAN 2 INCHES IN MOST AREAS AND 1.00 TO 1.50 IN MANY PLACES...PCPBL WATER TOTALS ARE UNSEASONABLY HIGH HWVR CELL MVMTS WILL BE RAPID AND LOCATION STILL IN DOUBT...SO WILL MENT LOCALLY HEAVY AMOUTS IN IL ZONES BUT NO HIGHLIGHTS FOR FLOODING. STILL IN A QUANDRY ABOUT TEMPS...60S NORTH...FOG MAY HOLD AREAS ALG/NR I-70 AROUND 70 DEG WITH WELL INTO 80S SOUTH. IF LOW TREKS ALG AVN FCST GUIDELINES LOOK FOR SKIES TO CLEAR AND TEMPS TO JUMP QUICKLY. FOG....WL MENT DENSE FOG OVR SRN ZONES THIS MRNG BUT NOT ISSUE AN ADVISORY AS DAYLIGHT WILL ALLOW FOR BETTER DRIVING VISIBILITIES QUICKLY. .STL...NONE PEDIGO
In the hours before
Special weather statement, May 1, 6:15 AM CDT, 5 hours 53 minutes before
ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-011800- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 615 AM CDT WED MAY 1 2002 THREATS THROUGH TONIGHT... THERE IS A SIGNIFICANT THREAT FOR A SEVERE WEATHER OUTBREAK TODAY AND TONIGHT FOR MUCH OF THE AREA. THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS MUCH OF EASTERN MISSOURI AND SOUTHERN ILLINOIS ALONG AND SOUTH OF A LINE FROM JEFFERSON CITY TO 40 MILES NORTH OF ST LOUIS TO JUST NORTH OF EFFINGHAM ILLINOIS. THIS INCLUDES MOST OF THE FORECAST AREA. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT FURTHER NORTH THAT INCLUDES MUCH OF NORTHEAST MISSOURI AND THE REMAINING WARNING COUNTIES OF CENTRAL ILLINOIS. THE AREA COVERED INCLUDES ALL COUNTIES NORTH OF THE LINE OF DELINEATION FOR MODERATE RISK OF SEVERE WEATHER AND SOUTH OF A LINE FROM MOBERLY MISSOURI TO HANNIBAL AND EAST NORTHEAST TO ABOUT 10 MILES NORTH OF SPRINGFIELD ILLINOIS. THIS MEANS THE ONLY AREA NOT COVERED BY THIS OUTLOOK IS A FEW COUNTIES IN EXTREME NORTHEAT MISSOURI AND THE QUINCY AREA. THESE AREAS MAY BE A LITTLE TOO FAR NORTH AND REMAIN IN THE COLDER AIR THAT WILL DIMINISH THE THREAT OF SEVERE WEATHER FOR THAT AREA. DISCUSSION... A STORM SYSTEM IS FORMING OVER THE CENTRAL PLAINS THIS MORNING. THE LOW PRESSURE CENTER WAS LOCATED IN NORTH CENTRAL OKLAHOMA EARLY TODAY WITH A WARM RONT PIVOTING EAST FROM THE LOW THROUGH NORTHERN ARKANSAS AND INTO WESTERN TENNESSEE. CURRENT INDICATIONS ARE THAT THE LOW WILL DEEPEN AND RACE EAST NORTHEAST THROUGH CENTRAL MISSOURI ...CENTRAL ILLINOIS...AND INTO INDIANA BY LATE TONIGHT. AS IT DOES WARM AIR WILL SURGE NORTHWARD WITH THE LEADING EDGE OF THE WARMER AIR FORMING A FOCUS POINT EAST TO WEST ACROSS MISSOURI AND ILLINOIS. A SIGNIFICANT SEVERE WEATHER EPISODE APPEARS TO BE SETTING UP FOR THIS AFTERNOON AND EVENING ACROSS A LARGE PORTION OF CENTRAL AND SOUTHERN MISSOURI AND ILLINOIS AS WELL AS SOUTHWESTERN INDIANA AND WESTERN KENTUCKY.KTUDKA DEVELOPING FRONT ACROSS SOUTHERN MISSOURI AND ILLINOIS WILL BE THE FOCUS OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT. WARM AND UNSTABLE AIR DRAWN NORTHWARD ALONG AND OVER THE FRONT WILL PROVIDE THE POTENTIAL FOR THUNDERSTORMS. SOME OF THESE STORMS WILL BE SEVERE ...WITH LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES POSSIBLE. THESE COULD FORM AT ANY TIME TODAY AND WILL LIKELY BECOME SEVERE WITHIN A A FEW SHORT MINUTES. THIS WILL REQUIRE AN ADDED STATE OF READINESS ON THE PART OF EVERYONE TODAY...COORDINATORS...SPOTTERS...MEDIA...AND FORECAST STAFF AT THE NATIONAL WEATHER SERVICE. THE PUBLIC SHOULD KEEP ONE EYE ON THE SKY AND BE ABREAST OF LOCAL STATEMENTS AND POSSIBLE WATCHES OR WARNINGS. IT WOULD ALSO BE GOOD TO KEEP IN MIND THAT TODAYS WEATHER WILL BE RATHER DECEIVING. SKIES WILL LIKELY BE GREY WITH LOW CLOUDS AND FOG IN THE AREA. YOU WILL PROBABLY NOT BE ABLE TO SEE THE STORMS APPROACHING...THEY COULD BE SHROUDED FROM VIEW. THIS WILL MAKE IT EVEN MORE PERTITENT AND IN ESSENCE, EVEN MORE DANGEROUS TO THE AVERAGE PERSON AS WELL AS SPOTTERS ALIKE. EMERGENCY MANAGERS SHOULD REMAIN ON A HIGH STATE OF AWARENESS THE NEXT 24 HOURS AS SKYWARN ACTIVATION IS LIKELY. IF FOR ANY REASON YOU WILL BE UNABLE TO BE A PART OF IT...MAKE EARLY CONTACTS FOR SOMEONE TO TAKE YOUR PLACE OR ASSIST YOU. .OUTLOOK FOR WEDNESDAY... THE STORMS THAT ARE EXPECTED TODAY AND TONIGHT WILL RACE ON TO THE EAST OF THE AREA FOR WEDNESDAY AND COLDER MORE STABLE AIR WILL OVERTAKE THE AREA...HOWEVER THERE WILL BE ANOTHER SIGNIFICANT THREAT OF SEVERE WEATHER POSSIBLE THIS WEEKEND. KEEP YOUR PLANS FLEXIBLE ACCORDINGLY. PEDIGO THIS PRODUCT WILL BE ISSUED BETWEEN 6 AND 8 AM DAILY...AND WILL BE UPDATED AS NEEDED. FOR DETAILED INFORMATION ON A PARTICULAR THREAT...MAKE SURE TO REFER TO THE ZONE FORECASTS AND THE ACTUAL WATCH...WARNING OR ADVISORY PRODUCT.
Special weather statement, May 1, 6:15 AM CDT, 5 hours 53 minutes before
ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-011800- HAZARDOUS WEATHER OUTLOOK...CORRECTION...OUTLOOK IS FOR THURSDAY NATIONAL WEATHER SERVICE ST LOUIS MO 615 AM CDT WED MAY 1 2002 THREATS THROUGH TONIGHT... THERE IS A SIGNIFICANT THREAT FOR A SEVERE WEATHER OUTBREAK TODAY AND TONIGHT FOR MUCH OF THE AREA. THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS MUCH OF EASTERN MISSOURI AND SOUTHERN ILLINOIS ALONG AND SOUTH OF A LINE FROM JEFFERSON CITY TO 40 MILES NORTH OF ST LOUIS TO JUST NORTH OF EFFINGHAM ILLINOIS. THIS INCLUDES MOST OF THE FORECAST AREA. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT FURTHER NORTH THAT INCLUDES MUCH OF NORTHEAST MISSOURI AND THE REMAINING WARNING COUNTIES OF CENTRAL ILLINOIS. THE AREA COVERED INCLUDES ALL COUNTIES NORTH OF THE LINE OF DELINEATION FOR MODERATE RISK OF SEVERE WEATHER AND SOUTH OF A LINE FROM MOBERLY MISSOURI TO HANNIBAL AND EAST NORTHEAST TO ABOUT 10 MILES NORTH OF SPRINGFIELD ILLINOIS. THIS MEANS THE ONLY AREA NOT COVERED BY THIS OUTLOOK IS A FEW COUNTIES IN EXTREME NORTHEAT MISSOURI AND THE QUINCY AREA. THESE AREAS MAY BE A LITTLE TOO FAR NORTH AND REMAIN IN THE COLDER AIR THAT WILL DIMINISH THE THREAT OF SEVERE WEATHER FOR THAT AREA. DISCUSSION... A STORM SYSTEM IS FORMING OVER THE CENTRAL PLAINS THIS MORNING. THE LOW PRESSURE CENTER WAS LOCATED IN NORTH CENTRAL OKLAHOMA EARLY TODAY WITH A WARM RONT PIVOTING EAST FROM THE LOW THROUGH NORTHERN ARKANSAS AND INTO WESTERN TENNESSEE. CURRENT INDICATIONS ARE THAT THE LOW WILL DEEPEN AND RACE EAST NORTHEAST THROUGH CENTRAL MISSOURI ...CENTRAL ILLINOIS...AND INTO INDIANA BY LATE TONIGHT. AS IT DOES WARM AIR WILL SURGE NORTHWARD WITH THE LEADING EDGE OF THE WARMER AIR FORMING A FOCUS POINT EAST TO WEST ACROSS MISSOURI AND ILLINOIS. A SIGNIFICANT SEVERE WEATHER EPISODE APPEARS TO BE SETTING UP FOR THIS AFTERNOON AND EVENING ACROSS A LARGE PORTION OF CENTRAL AND SOUTHERN MISSOURI AND ILLINOIS AS WELL AS SOUTHWESTERN INDIANA AND WESTERN KENTUCKY.KTUDKA DEVELOPING FRONT ACROSS SOUTHERN MISSOURI AND ILLINOIS WILL BE THE FOCUS OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT. WARM AND UNSTABLE AIR DRAWN NORTHWARD ALONG AND OVER THE FRONT WILL PROVIDE THE POTENTIAL FOR THUNDERSTORMS. SOME OF THESE STORMS WILL BE SEVERE ...WITH LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES POSSIBLE. THESE COULD FORM AT ANY TIME TODAY AND WILL LIKELY BECOME SEVERE WITHIN A A FEW SHORT MINUTES. THIS WILL REQUIRE AN ADDED STATE OF READINESS ON THE PART OF EVERYONE TODAY...COORDINATORS...SPOTTERS...MEDIA...AND FORECAST STAFF AT THE NATIONAL WEATHER SERVICE. THE PUBLIC SHOULD KEEP ONE EYE ON THE SKY AND BE ABREAST OF LOCAL STATEMENTS AND POSSIBLE WATCHES OR WARNINGS. IT WOULD ALSO BE GOOD TO KEEP IN MIND THAT TODAYS WEATHER WILL BE RATHER DECEIVING. SKIES WILL LIKELY BE GREY WITH LOW CLOUDS AND FOG IN THE AREA. YOU WILL PROBABLY NOT BE ABLE TO SEE THE STORMS APPROACHING...THEY COULD BE SHROUDED FROM VIEW. THIS WILL MAKE IT EVEN MORE PERTITENT AND IN ESSENCE, EVEN MORE DANGEROUS TO THE AVERAGE PERSON AS WELL AS SPOTTERS ALIKE. EMERGENCY MANAGERS SHOULD REMAIN ON A HIGH STATE OF AWARENESS THE NEXT 24 HOURS AS SKYWARN ACTIVATION IS LIKELY. IF FOR ANY REASON YOU WILL BE UNABLE TO BE A PART OF IT...MAKE EARLY CONTACTS FOR SOMEONE TO TAKE YOUR PLACE OR ASSIST YOU. .OUTLOOK FOR THURSDAY... THE STORMS THAT ARE EXPECTED TODAY AND TONIGHT WILL RACE ON TO THE EAST OF THE AREA FOR WEDNESDAY AND COLDER MORE STABLE AIR WILL OVERTAKE THE AREA...HOWEVER THERE WILL BE ANOTHER SIGNIFICANT THREAT OF SEVERE WEATHER POSSIBLE THIS WEEKEND. KEEP YOUR PLANS FLEXIBLE ACCORDINGLY. PEDIGO THIS PRODUCT WILL BE ISSUED BETWEEN 6 AND 8 AM DAILY...AND WILL BE UPDATED AS NEEDED. FOR DETAILED INFORMATION ON A PARTICULAR THREAT...MAKE SURE TO REFER TO THE ZONE FORECASTS AND THE ACTUAL WATCH...WARNING OR ADVISORY PRODUCT.
Special weather statement, May 1, 7:59 AM CDT, 4 hours 9 minutes before
ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-011800- HAZARDOUS WEATHER OUTLOOK...CORRECTION...OUTLOOK IS FOR THURSDAY NATIONAL WEATHER SERVICE ST LOUIS MO 615 AM CDT WED MAY 1 2002 THREATS THROUGH TONIGHT... THERE IS A SIGNIFICANT THREAT FOR A SEVERE WEATHER OUTBREAK TODAY AND TONIGHT FOR MUCH OF THE AREA. THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS MUCH OF EASTERN MISSOURI AND SOUTHERN ILLINOIS ALONG AND SOUTH OF A LINE FROM JEFFERSON CITY TO 40 MILES NORTH OF ST LOUIS TO JUST NORTH OF EFFINGHAM ILLINOIS. THIS INCLUDES MOST OF THE FORECAST AREA. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT FURTHER NORTH THAT INCLUDES MUCH OF NORTHEAST MISSOURI AND THE REMAINING WARNING COUNTIES OF CENTRAL ILLINOIS. THE AREA COVERED INCLUDES ALL COUNTIES NORTH OF THE LINE OF DELINEATION FOR MODERATE RISK OF SEVERE WEATHER AND SOUTH OF A LINE FROM MOBERLY MISSOURI TO HANNIBAL AND EAST NORTHEAST TO ABOUT 10 MILES NORTH OF SPRINGFIELD ILLINOIS. THIS MEANS THE ONLY AREA NOT COVERED BY THIS OUTLOOK IS A FEW COUNTIES IN EXTREME NORTHEAT MISSOURI AND THE QUINCY AREA. THESE AREAS MAY BE A LITTLE TOO FAR NORTH AND REMAIN IN THE COLDER AIR THAT WILL DIMINISH THE THREAT OF SEVERE WEATHER FOR THAT AREA. DISCUSSION... A STORM SYSTEM IS FORMING OVER THE CENTRAL PLAINS THIS MORNING. THE LOW PRESSURE CENTER WAS LOCATED IN NORTH CENTRAL OKLAHOMA EARLY TODAY WITH A WARM RONT PIVOTING EAST FROM THE LOW THROUGH NORTHERN ARKANSAS AND INTO WESTERN TENNESSEE. CURRENT INDICATIONS ARE THAT THE LOW WILL DEEPEN AND RACE EAST NORTHEAST THROUGH CENTRAL MISSOURI ...CENTRAL ILLINOIS...AND INTO INDIANA BY LATE TONIGHT. AS IT DOES WARM AIR WILL SURGE NORTHWARD WITH THE LEADING EDGE OF THE WARMER AIR FORMING A FOCUS POINT EAST TO WEST ACROSS MISSOURI AND ILLINOIS. A SIGNIFICANT SEVERE WEATHER EPISODE APPEARS TO BE SETTING UP FOR THIS AFTERNOON AND EVENING ACROSS A LARGE PORTION OF CENTRAL AND SOUTHERN MISSOURI AND ILLINOIS AS WELL AS SOUTHWESTERN INDIANA AND WESTERN KENTUCKY.KTUDKA DEVELOPING FRONT ACROSS SOUTHERN MISSOURI AND ILLINOIS WILL BE THE FOCUS OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT. WARM AND UNSTABLE AIR DRAWN NORTHWARD ALONG AND OVER THE FRONT WILL PROVIDE THE POTENTIAL FOR THUNDERSTORMS. SOME OF THESE STORMS WILL BE SEVERE ...WITH LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES POSSIBLE. THESE COULD FORM AT ANY TIME TODAY AND WILL LIKELY BECOME SEVERE WITHIN A A FEW SHORT MINUTES. THIS WILL REQUIRE AN ADDED STATE OF READINESS ON THE PART OF EVERYONE TODAY...COORDINATORS...SPOTTERS...MEDIA...AND FORECAST STAFF AT THE NATIONAL WEATHER SERVICE. THE PUBLIC SHOULD KEEP ONE EYE ON THE SKY AND BE ABREAST OF LOCAL STATEMENTS AND POSSIBLE WATCHES OR WARNINGS. IT WOULD ALSO BE GOOD TO KEEP IN MIND THAT TODAYS WEATHER WILL BE RATHER DECEIVING. SKIES WILL LIKELY BE GREY WITH LOW CLOUDS AND FOG IN THE AREA. YOU WILL PROBABLY NOT BE ABLE TO SEE THE STORMS APPROACHING...THEY COULD BE SHROUDED FROM VIEW. THIS WILL MAKE IT EVEN MORE PERTITENT AND IN ESSENCE, EVEN MORE DANGEROUS TO THE AVERAGE PERSON AS WELL AS SPOTTERS ALIKE. EMERGENCY MANAGERS SHOULD REMAIN ON A HIGH STATE OF AWARENESS THE NEXT 24 HOURS AS SKYWARN ACTIVATION IS LIKELY. IF FOR ANY REASON YOU WILL BE UNABLE TO BE A PART OF IT...MAKE EARLY CONTACTS FOR SOMEONE TO TAKE YOUR PLACE OR ASSIST YOU. .OUTLOOK FOR THURSDAY... THE STORMS THAT ARE EXPECTED TODAY AND TONIGHT WILL RACE ON TO THE EAST OF THE AREA FOR WEDNESDAY AND COLDER MORE STABLE AIR WILL OVERTAKE THE AREA...HOWEVER THERE WILL BE ANOTHER SIGNIFICANT THREAT OF SEVERE WEATHER POSSIBLE THIS WEEKEND. KEEP YOUR PLANS FLEXIBLE ACCORDINGLY. PEDIGO THIS PRODUCT WILL BE ISSUED BETWEEN 6 AND 8 AM DAILY...AND WILL BE UPDATED AS NEEDED. FOR DETAILED INFORMATION ON A PARTICULAR THREAT...MAKE SURE TO REFER TO THE ZONE FORECASTS AND THE ACTUAL WATCH...WARNING OR ADVISORY PRODUCT.
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 12:01 PM CDT | Severe Thunderstorm Warning | LSX | 44 min | |
| May 1, 12:17 PM CDT | Severe Thunderstorm Warning | LSX | 43 min | |
| May 1, 12:34 PM CDT | Severe Thunderstorm Warning | LSX | 26 min | |
| May 1, 12:46 PM CDT | Severe Thunderstorm Warning | LSX | 44 min | |
| May 1, 12:56 PM CDT | Severe Thunderstorm Warning | LSX | 34 min | |
| May 1, 12:57 PM CDT | Severe Thunderstorm Warning | LSX | 48 min | |
| May 1, 1:02 PM CDT | Severe Thunderstorm Warning | LSX | 13 min | |
| May 1, 1:13 PM CDT | Severe Thunderstorm Warning | LSX | 32 min | |
| May 1, 1:17 PM CDT | Severe Thunderstorm Warning | LSX | 43 min | |
| May 1, 1:28 PM CDT | Severe Thunderstorm Warning | LSX | 47 min | |
| May 1, 1:43 PM CDT | Severe Thunderstorm Warning | LSX | 47 min | |
| May 1, 1:48 PM CDT | Severe Thunderstorm Warning | LSX | 27 min | |
| May 1, 2:45 PM CDT | Severe Thunderstorm Warning | LSX | 30 min | |
| May 1, 1:33 PM CDT | Tornado Warning | LSX | Bond | 42 min |
| May 1, 1:56 PM CDT | Tornado Warning | LSX | Marion | 49 min |
| May 1, 2:54 PM CDT | Tornado Warning | LSX | Macoupin, Montgomery | 21 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2002Every severe thunderstorm warning in 2002
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.